71178members
373981posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and Weight Gain

2 REPLIES 2
ladybowler
Community Champion

Re: Tamoxifen and Weight Gain

Helen

 

It might be worth posting on the Chemotherapy thread as well so there might be ladies on there who are on tamoxifen and are/have experienced this.

 

Helena xx

Anna_BCC
Member

Re: Tamoxifen and Weight Gain

Hi helen1971

 

Sorry that you havent received a response as yet, hopefully this post will bump it up for someone to see.

 

There is an older thread that talks about weight gain on tamoxifen which you may find helpful to read whilst you are waiting for a reply.

 

User Lemonlush is still active on the Forum and she was active on the thread mentioned above.

 

Best wishes
Anna
Digital Community Officer

helen1971
Member

Tamoxifen and Weight Gain

Hello ladies.

Hope one of you can help me. I've been on tamoxifen for just over 12 months and am still struggling to lose my chemo weight. (Chemo ended July 2016 and I was also on herceptin till end of April 2017). The weight gain is all around my middle and nothing seems to be shifting it.

Do any of you have any tips or suggestions for things I could Try? Or any success stories? I can't just accept the oncologist telling me it's normal for woman on tamoxifen to gain weight. I've gained well over a stone!!!!
Thanks
Helen